# SDR 98ZZZX1978

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171MU
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit Display
- Part time: 3,315 hours
- Component: KY196A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY UNREADABLE.  REMOVED AND REPLACED.
